MathSciNet Relay Station
MathSciNet bibliographic data
MR2145566 11B83 (05D10 11B25 28D15)
Bergelson, V.; Leibman, A.; McCutcheon, R. Polynomial Szemerédi theorems for countable modules over integral domains and finite fields. J. Anal. Math. 95 (2005), 243–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement